Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Face turned red and blotchy on applying Retino-A on face for acne. What will help?

i used Retino-A 0.025% on my face, because i have terrible acne and acne scars , so a friend had suggested i try it. hoping this my answer i applied quite a bit on my face and now it s all red and blotchy. my skin is super dry and it hurts when i smile. i used aloe vera on the burnt places but is there somehow i can treat them any other way? or at least get the red/brown marks to lighten/disappear?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Kathleen,

You seem to have developed retinoid dermatitis. Retino A is a good cream for acne and superficial scars but should be used judiciously. Stop using the cream for a while. Apply hydrocortisone cream over face for few days along with a moisturiser like cetaphil. It might take few days for the redness and dryness to subside. Take care.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor